# SDR N6WA2018052201

- Difficulty date: May 22, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 34,178 hours, 23,615 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STALL FAIL CAUTION MSG ON TAKEOFF. REMOVED WATER INGRESSED IN STBY LINEUP IAW AMM 34-11-15 AND PERFORMED OPS TEST OF THE STALL PROTECTION SYS IAW AMM 27-35-01 NO FAULT NOTED AT THIS TIME.
